BibTeX record journals/jair/Bilo0FMM18

download as .bib file

@article{DBLP:journals/jair/Bilo0FMM18,
  author    = {Vittorio Bil{\`{o}} and
               Angelo Fanelli and
               Michele Flammini and
               Gianpiero Monaco and
               Luca Moscardelli},
  title     = {Nash Stable Outcomes in Fractional Hedonic Games: Existence, Efficiency
               and Computation},
  journal   = {J. Artif. Intell. Res.},
  volume    = {62},
  pages     = {315--371},
  year      = {2018}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics